Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Diagnosed with acute tonsillopharyngitis. Redness, swelling. Ulcers developed in uluva. On ciprofloxacin. Treatment?

I've been diagnosed with acute tonsillopharyngitis a week ago and was advised to take antibiotics(cefurozime 500mg twice a day) and gargle with bactidol 3x a day. I noticed the redness and swelling of my tonsils subsided after 3 days but ulcers developed on the uvula. I consulted an EENT doctor on my 7th day on meds due to excessive pain and burning sensation at my throat the night before and it was confirmed. He changed my antibiotics to ciprofloxacin 500mg(due to redness of the tonsils,still?) twice a day and application of rowagel(topical anti ulcer) on the uvula.

Could the cause of the ulcer was irritation from bactidol use?
Will taking vitamins while on antibiotics help for a faster healing?

Thanks!
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Pediatrician 's  Response
Hi dear

Welcome to the platform of Health Care Magic.

You responded to cefuroxime with in three days it means the antibiotic was quite effective for you. In my opinion this antibiotic should be given full chance.
Throat ulcer etc are all part of tonsillopharyngitis.
Antiseptic and astringent gargles help in relieving the pain.
Vitamins can be taken along with antibiotics but nothing can be promised. Vitamin C help in healing the wound.

Hope for the best.
Thanks
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor